# SDR UPS03241008

- Difficulty date: July 17, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- Aircraft time: 61,500 hours, 45,589 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Krueger
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  SMALL CRACK 1 INCH IN LENGHT ON TAI SKIN OF NR 4 KREUGER FLAP, JUST I/B OF ACTUATOR ROD END ATTACH POINT ON FLAP.  RECTIFICATION CARRIED OUT IAW UPS EO B727-5750-3082.
